Hi I saw my doctor on Monday for a cough resulting from my allergies and post nasal drip. He's has added singulair to my current meds (5mg Zrtec and 180mg Allegra) however now when I cough I have a metallic taste in my mouth. Should I be concerned?
I have gone through your query and can understand your concerns..
As per your complain metallic taste in mouth seems to be due to side effect of medicine that is given to you while it can also be due to infection leading to post nasal drip.. I would suggest you to continue taking the medication till the prescribed duration and once the intake of medicine will be stopped the taste sensation will improve.. You can also do warm saline gargles, steam inhalations and take mucolytics like Ambroxol for clearing of the post nasal drip.. You should also sip on warm water in abundance.. In case if the taste persist even after the stoppage of medicine intake consult your physician and get evaluated.. Hope this information helps..
Thanks and regards. Dr.Honey Nandwani Arora.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]